I was taking Soriatane this time last year with mixed results. I am 37 and I also have EHK with very thick callous on my palms and soles. The best result was for my hands, they lifted right off and were very smooth. However, the callous lifting off my feet made it very painful and impossible for me to walk. It made the skin underneath very tender and blistered.
The drug thinned my skin down so much that I was ripping it open from it being so hot. While reducing the scaling does get rid of the odor, I did notice a very different type of odor coming from the new skin and have read about other people experiencing this also.
I was on a very low dose, 10mg every day, and then reduced to 10mg every 2nd day. After being on it for about 3 months, I started losing a lot of my hair, and it also altered my mood, increasing depression, and irritability. I can't be sure however, whether that was a side effect of the soriatane, or the frustration at all the adverse side-effects of the drug.
Don't let my experience discourage you from giving it a go. Everyone is different, and I believe there are 4 subtypes of EHK and I have the most sensitive kind, that is not compatible with these types of drugs.
I was on the original tigason many years ago, with similar results. I won't be trying these again, and I am using lactic acid instead.
Good luck, and I hope it works for you. They are amazing drugs when compatible with the right people.